MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-16-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-16-T; EXPANDER, SKIN, INFLATABLE
Catalog Number 133S-MV-16-T
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "difficulty removing the inner packaging from the outer box.".
 
Event or Problem Description
Company representative reported on behalf of healthcare professional "issue with the natrelle packaging.Having difficulty removing the inner packaging from the outer box.It¿s very difficult to remove the product, and may lead to problems with transferring the implants/tes into the sterile field".Device status unknown.Unknown if patient contact occurred.

Brand Name
NATRELLE TE SMOOTH 133S-MV-16-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key18716636
Report Number9617229-2024-02537
Device Sequence Number7486224
Product Code LCJ
UDI-Device Identifier10888628043909
UDI-Public10888628043909
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number133S-MV-16-T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale